# SDR DALA2018060803892

- Difficulty date: May 16, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N3764D
- Make and model: Boeing 737832
- Aircraft serial: 30818
- Aircraft time: 56,097 hours, 20,174 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Worn
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND WORN WEDGE ON SLAT NR 6. MAINTENANCE REPAIRED PER DAMAGE PER SRM 57-42-01 REP 6 PAR 3.
